# SDR AALA2018072549017

- Difficulty date: July 21, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 13,953 hours, 6,707 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ECAM MESSAGE INFLIGHT FOR THE FUEL CENTER TANK PUMP NR 2 LOW.  MAINTENANCE ACCOMPLISHED TSM 28-21-00-810-814-A, CENTER TANK FUEL PUMP NR 2 CONTACTOR CONTROL FAILURE SUBTASK 710-067-B0 B, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
